What Are the Basics of Low Blood Pressure?

4 Answers

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
blood pressure is 80 over 50, should my son go to emergency
how old is him?
is he feeling uncomfortable?
normally young people have low BP and feel nothing. if he is uncomfortable, go to hospital ASAP.
my 85 year old husband has complete diaphragm failure, ie constant coughing and breathing problems. Now in hospital 3rd time this year,w/pneumonia and sepsis. Today his blood pressure starting dropping, why????????
Hello Mrs. Passarelli, with your description, I think the infectious shock or septic shock is the most possible cause. Since your husband is 85 years old, other causes can't be excluded: respiratory failure, heart failure, kidney failure. Can you get updates in time from his doctor? Keep communicating with his medical team, it helps you understand his condition. Sometimes we can only rely on the medical team, and then pray. Let's pray for your husband.
You gave the best advice to this woman because Prayers are definitely needed my mom just died of this the doctors did everything they could and they did a great job but Mama organs couldn't take it this condition even caused all her skin to shed daily at least 3 8oz jars of skin a day associated with pain and burning because her skin organ was so badly infected it was called red face syndrome mostly seen in caucasian skin even though my mom was African American the sepsis was the reason her skin did that her doctor didn't diagnose the sepsis in time they thought it was just a rare case of eczema if anyone sees these symptoms ask the doctors to check for sepsis
my blood pressure stays between i
130 and 120 (top number) which I understand, is normal.  But my bottom number is in the 60's, and my pulse is in the 50's.  I am 77 yrs old.  Is there a problem?  If so what? and do I need treatment? I have a history of high BP and have been using amlodipine fo years.
do you have feeling of dazziness and fatigue. If you have no symptom, I think it's Ok. If you are concerned, you can see a cardiologist.
I am 81 and am on dialysis but in the last two months I have low blood presser when I stand up it drops to 80/ 49   what would be causing this
Do you take anti-hypertension drugs? If you do, please stop taking them.  Tell the dcotor who give you dialysis, they will adjust the process, consult the doctor about your question about your BP. I think you situation is complex, this should be answered by the doctor who give you treatment. Anyway, it's all about adjusment in either BP drug and/or diaglysis.
...